# SDR JJBA838CA330066

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,184 hours, 27,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY FLOOR LIGHTS AT ROW 10-11 ARE NOT ILLUMINATING.  MX CREW RESECURED CONNECTION TO EMEGENCY LIGHTING SYSTEM.  PERFORMED OPS CHECK WAS SATISFACTORY.
